- -

Mappings on weakly Lindelöf and weakly regular-Lindel¨of spaces

RiuNet: Repositorio Institucional de la Universidad Politécnica de Valencia

Compartir/Enviar a

Citas

Estadísticas

Mappings on weakly Lindelöf and weakly regular-Lindel¨of spaces

Mostrar el registro completo del ítem

Fawakhreh, AJ.; Kiliçman, A. (2011). Mappings on weakly Lindelöf and weakly regular-Lindel¨of spaces. Applied General Topology. 12(2):135-141. doi:10.4995/agt.2011.1647.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/87092

Ficheros en el ítem

Metadatos del ítem

Título: Mappings on weakly Lindelöf and weakly regular-Lindel¨of spaces
Autor:
Fecha difusión:
Resumen:
[EN] In this paper we study the effect of mappings and some decompositions of continuity on weakly Lindelöf spaces and weakly regular-Lindelöf spaces. We show that some mappings preserve these topological properties. We ...[+]
Palabras clave: Lindelöf , Weakly Lindelöf and weakly regular-Lindelöf space , Almost continuous and almost precontinuous functions
Derechos de uso: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Fuente:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2011.1647
Editorial:
Universitat Politècnica de València
Versión del editor: https://doi.org/10.4995/agt.2011.1647
Tipo: Artículo

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro completo del ítem